# SDR GRTA20231113001

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N591AW
- Make and model: Beech C90A
- Aircraft serial: LJ1397
- Aircraft time: 6,552 hours, 5,885 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Emer Exit Seal, Beech, NA
- Component part number: 504200131179
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

AT 12,000 FT, CLIMBING, WE HEAR A WHISTLE COMING FROM EMERG. EXIT.  WHEN WE CLIMBED TO 14,000 FT OUR CABIN ALT WAS 11,000 AND DELTA P WAS AT RECLINE.  WE STOPPED CLIMBING AND STARTED DOWN TO 10,000.  AFTER FLYING AT 10,000 FOR A SHORT TIME THE MEDICS HEARS A WOOSH OF AIR FROM THE MAIN DOOR AND THE PRESSURE PEGGED AT -7000 AND OURS POPPED HARD.  WE DECLARED AN EMERGENCY AND DESCENDED TO 6000 AND WAS UNABLE TO MAINTAIN PRESSURE (-200 -700). FOUND EMERGENCY EXIT DOOR SEAT DE-TATCHED.  SECURED DOOR SEAL WITH 1300L IAW KING AIR 90 SERIES MM 52-20-03.  FOUND DOOR SEAL INFLATION CONNECTION LEAKED.  SECURED CONNECTION AS REQUIRED IAW KING AIR 90 SERIES MM 52-10-13.  PERFORMED AIRCRAFT RUN UP.  NOTED NO AUDIBLE AIR LEAKS FROM CABIN AND AIRCRAFT PRESSURIZATION OPS CHECK.
